# SDR DALA2021073004313

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510 Lbl 7-10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION. CORROSION ON PREVIOUS REPAIR IN FLOOR STRINGER LBL 7 AND LBL 10, STA 1510 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 0355: FLOOR STRINGERS LBL 7.55 AND LBL 10.45 STA 1500 TO STA 1550 WERE REPAIRED PER B757-200 SRM. (1890649)
